# SDR AMTA200301250

- Difficulty date: September 29, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT LOWER ATC ANTENNA MATING SURFACE.  REPAIRED SKIN IAW MFG ER 03-3513.(K)
